1. bookVolume 30 (2022): Issue 2 (May 2022)
Journal Details
License
Format
Journal
eISSN
1844-0835
First Published
17 May 2013
Publication timeframe
1 time per year
Languages
English
access type Open Access

Collectively Fixed Point Theory in the Compact and Coercive Cases

Published Online: 02 Jun 2022
Volume & Issue: Volume 30 (2022) - Issue 2 (May 2022)
Page range: 193 - 207
Received: 29 Jul 2021
Accepted: 31 Oct 2021
Journal Details
License
Format
Journal
eISSN
1844-0835
First Published
17 May 2013
Publication timeframe
1 time per year
Languages
English
Abstract

We present collectively fixed point results for multivalued maps which automatically generate analytic alternatives and minimax inequalities. As an application we consider equilbrium type problems for generalized games.

Keywords

MSC 2010

[1]. R.P. Agarwal and D.O’Regan, Collectively fixed point theorems, Nonlinear Analysis Forum, 7(2002), 167–179. Search in Google Scholar

[2]. R.P. Agarwal, D. O’Regan and S. Park, Fixed point theory for multimaps in extension type spaces, J. Korean Math. Soc., 39(2002), 579–591.10.4134/JKMS.2002.39.4.579 Search in Google Scholar

[3]. C.D. Aliprantis and K.C. Border, Infinite dimensional analysis, Springer Verlag, Berlin, 1994.10.1007/978-3-662-03004-2 Search in Google Scholar

[4]. H. Ben-El-Mechaiekh, P. Deguire and A. Granas, Points fixes et coincidences pour les applications multivoques II (Applications de type Φ and Φ), C.R. Acad. Sc., 295(1982), 381–384. Search in Google Scholar

[5]. P. Deguire and M. Lassonde, Familles sélectantes, Topological Methods in Nonlinear Analysis, 5(1995), 261–269.10.12775/TMNA.1995.017 Search in Google Scholar

[6]. X.P. Ding, W.K. Kim and K.K. Tan, A selection theorem and its applications, Bulletin Australian Math. Soc., 46(1992), 205–212.10.1017/S0004972700011849 Search in Google Scholar

[7]. R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989. Search in Google Scholar

[8]. L. Gorniewicz, Topological fixed point theory of multivalued mappings, Kluwer Acad. Publishers, Dordrecht, 1991. Search in Google Scholar

[9]. L.J. Lim, S. Park and Z.T. Yu, Remarks on fixed points, maximal elements and equilibria of generalized games, Jour. Math. Anal. Appl., 233(1999), 581–596.10.1006/jmaa.1999.6311 Search in Google Scholar

[10]. D. O’Regan, Fixed point theory for extension type spaces and essential maps on topological spaces, Fixed Point Theory and Applications, 1(2004), 13–20. Search in Google Scholar

[11]. D. O’Regan, Deterministic and random fixed points for maps on extension type spaces, Applicable Analysis, 97(2018), 1960–1966.10.1080/00036811.2017.1344228 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo